# SDR CA000120009

- Difficulty date: January 10, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Aircraft time: 16,616 hours
- Engine: Pwa PT6A28
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 1005540441
- Condition: Cracked
- Location: Air Distribution
- Part time: 16,628 hours, 18,007 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO MAINTAIN CABIN MAXIMUM DIFFERENTIAL PRESSURE AT LOW ALTITUDE.  CROSSOVER DUCT FOUND WITH A THREE INCH CRACK IN WELD ALONG TOP OF DUCT.
